# SDR USAA070536

- Difficulty date: July 16, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT STA 328 - 344 LBL 12 HAS CORROSION.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 53-10-51, 5-10-02; CORR TASK C53-107-02, DEFECT SIZE:  5 INCHES.
